# SDR QXEA0000174

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR FORWARD LATCH FITTING CUTOUT IN APERTURE HAD CRACK IN FORWARD CORNER.  REPAIRED IAW FOKKER SRM 51-10-06, SRM 51-10-06 AND SRM 51-10-4.
